# SDR USAABB00064

- Difficulty date: April 25, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N629AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27807
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 873100151REV9
- Condition: Inoperative
- Location: Row 9
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - FOUND LOW LEVEL SEAT MOUNTED EMERGENCY LIGHT AT ROW 9 INOPERATIVE.  MAINTENANCE REPLACED THE LIGHT ASSEMBLY.  (M)
